×

zbMATH — the first resource for mathematics

Meilleures constantes dans le théorème d’inclusion de Sobolev et un théorème de Fredholm non linéaire pour la transformation conforme de la courbure scalaire. (French) Zbl 0411.46019

MSC:
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
53B21 Methods of local Riemannian geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, T, Sur la fonction exponentielle, C. R. acad. sci. Paris Sér. A, 270, 1514, (1970) · Zbl 0197.47802
[2] Aubin, T, Problèmes isopérimétriques et espaces de Sobolev, J. differential geometry, 11, 573-598, (1976) · Zbl 0371.46011
[3] Aubin, T, Problèmes isopérimétriques et espaces de Sobolev, C. R. acad. sci. Paris Sér. A, 280, 279, (1975), Résumé de [2] · Zbl 0295.53024
[4] Aubin, T, Espaces de Sobolev sur LES variétés riemanniennes, Bull. sci. math. 2me Série, 100, 149-173, (1976) · Zbl 0328.46030
[5] Aubin, T, Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire, J. math. pures appl., 55, 269-296, (1976) · Zbl 0336.53033
[6] {\scT. Aubin}, The scalar curvature, in “Diffrential Geometry and Relativity” (M. Cahen et Flato, Eds.), Reidel, Dordrecht. · Zbl 0345.53029
[7] Berger, M, Riemannian structures of prescribed Gaussian curvature for compact 2-manifolds, J. differential geometry, 5, 325-332, (1971) · Zbl 0222.53042
[8] Cherrier, P, Une inégalité de Sobolev sur LES variétés riemanniennes, Bull. sci. math., 103, (1979) · Zbl 0414.35074
[9] Kazdan, J; Warner, F, Curvature functions for compact 2-manifolds, Ann. math., 99, 14-47, (1974) · Zbl 0273.53034
[10] Kazdan, J; Warner, F, Scalar curvature and conformal deformation of Riemannian structure, J. differential geometry, 10, 113-134, (1975) · Zbl 0296.53037
[11] Moser, J, A sharp form of an inequality by trüdinger, Indiana univ. math. J., 20, 1077-1092, (1971) · Zbl 0213.13001
[12] Trüdinger, N, On imbeddings into orliez spaces and some applications, J. math. mech., 17, 473-483, (1967) · Zbl 0163.36402
[13] Trüdinger, N, Remarks concerning the conformal deformation of Riemannian structures on compact manifolds, Ann. scuola norm. sup. Pisa, 22, No. 3, 265-274, (1968) · Zbl 0159.23801
[14] Yamabe, H, On a deformation of Riemannian structures on compact manifolds, Osaka math. J., 12, 21-37, (1960) · Zbl 0096.37201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.